Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking Zeptol for neurosystocercosis. Uneasiness in toes, arm pain, electric sensation in limbs. Reason?

In 2008 January I was attacked by Neurosystocercosis. Then regularly had Zeptol Cr 300mg twice a day including a folic acid 5 mg. After 5 months again got an attack although I had been using the medicine. Similarly got an attack in April 2012 after a long time. Now it is not repeated since that date but suffering from some external effects like uneasyness in left hands toe as well as left foot toe, Pain in left arm (Sometime it happens in right arm too) , feeling of an electric sensation in left hand & foot, pinch in the top of the toes, feeling of rigidness on both legs as well sometimes aches, Unbalance to walk , Dizziness , severe headache ( Sometime it aches in the particular point of left part of head). I know these are some of the side effects of the medicine but up to five yrs or before the attack of April 2012 I didn t feel anything while I used to use Zeptol Cr 300. But now my neurologist has prescribed to take Zeptol Cr 200 in the mornig & Cr 300 in the evening including a folic acid 5mg, Frisium 5 mg in the evenig & Flunil Capsul 10 mg in the morning since last 15 days. The Carbomazepine level was 10.5 in CR 300 twice a day. Could you please console me why I m bearing all these bad effects?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Dear Mr Sameer

Your symptoms are localized to left side of body. This may be result of a focus on right side of brain. Your doctor may consider repeat EEG and CT/MRI evaluation to confirm it.

Symptoms of dizziness, headache and unsteadiness can be related to medicine being taken though level of carbamazepine are not high. Have a clinical evaluation by your neurologist and if this is due to drugs and you are not able to bear it, alternate drugs can be considered by doctor.

Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor